Derrick707

81d

I'm on a new med, and I can't tell if it's making me better or worse. some moments I feel great, others I just feel lethargic and depressed. I'm not really looking for advice, but some encouragement would be nice. (that rhymed 😎)

Schizophrenia

Bipolar Disorder

Complex post traumatic stress disorder

acute lethargy

Lithium

View all
  • jackdaw

    81d

    It can be pretty jarring for your brain to get on new medications, and most of the time you need to give it about 2+ weeks to see if it's going ok. I don't know much about lithium or schizophrenia but with bipolar it took me a long time to get on the right meds because it's hard to diagnose teens. What really helped the most was going on meds that worked well for my material side of my family. I know it's really hard to go through medication changes but the best thing you can do is be patient with yourself, know that you might be fragile for a bit and plan around it, reduce your work load or responsibilities for a bit and let your friends know you might need a bit of encouragement and support. And try not to get frustrated with yourself if you are more irritated than before, because your brain chemistry is being changed, and if this med doesn't work out for you then there are always more options, even going up or down in dose can affect how well you do, don't be discouraged, there are so many other people going through the exact same thing and understand how you feel.

  • Braeliynn

    81d

    You can do this your amazing and don't worry you got this 😘

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.